# SDR SWAA2022071114653

- Difficulty date: June 2, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BS 767 PLUS 8 INCH STR 25R AT AFT CARGO COMPARTMENT 2022-305746 / [01] REPLACED NEW WEB - INTERCOSTAL AND FASTENERS LOCATED BS 767 TO BS 794 STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 28 REV:A;[02] CORRECTION STEP 1: REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS 767 TO BS 794 STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 28 REV:A;[03] REPLACED WEB - INTERCOSTAL AND FASTENERS LOCATED BS 767 TO BS 794 STR 25R AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 146A0081 SHEET 28 REV:A
